MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IMR ETLOGIX ANNUPLASTY RING; RING, ANNULOPLASTY

EDWARDS LIFESCIENCES IMR ETLOGIX ANNUPLASTY RING; RING, ANNULOPLASTY
Model Number 4100M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The causes of re-operation or percutaneous intervention for failed annuloplasty repairs are well documented in the literature.Re-operations are primarily the result of a progression of disease or technical failures and are not related to product malfunctions.Unlike prosthetic heart valves, annuloplasty rings are an adjunct to the valve repair.In this case, minimal information regarding this event was received and attempts to get additional information regarding the condition of the device, patient's medical history, possible comorbidities, and product availability for evaluation have been unsuccessful.The root cause of the event remains indeterminable.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported via the implant patient registry that this 26mm 4100m ring was explanted from the mitral position after an implant duration of four (4) years and 10 months due to unknown reason.A 30mm 5200m ring was implanted in replacement.The implantation data card indicated that the device explant was due to deficiency of the original device.No other information was provided.Per the id card received, during surgery the patient also received a valve model 3300tfx21mm in the aortic position.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: updated b5 h11: corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
Additional information received: there was no allegation of device malfunction by the physician.

Brand Name
IMR ETLOGIX ANNUPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
MDR Report Key11625134
Report Number2015691-2021-02307
Device Sequence Number16966817
Product Code KRH
UDI-Device Identifier00690103163117
UDI-Public00690103163117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083623
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100M
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/13/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR